Author: HJ Zhu; SH Song; YM Chen;

Title: Multi-Symplectic Wavelet Collocation Method for Maxwell's Equations

Journal: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS

Year: 2011

Volume: 3

Page: 663 - 688


Author: YM Chen; HJ Zhu; SH Song; AF Chen Ya-Ming Zhu Hua-Jun Song Song-He

Title: Multi-Symplectic Splitting Method for Two-Dimensional Nonlinear Schrodinger Equation

Journal: COMMUNICATIONS IN THEORETICAL PHYSICS

Year: 2011

Volume: 56

Page: 617 - 622


Author: LH Kong; JL Hong; FF Fu; J Chen;

Title: Symplectic structure-preserving integrators for the two-dimensional Gross-Pitaevskii equation for BEC

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2011

Volume: 235

Page: 4937 - 4948


Author: YP Ma; LH Kong; JL Hong; Y Cao;

Title: High-order compact splitting multisymplectic method for the coupled nonlinear Schrodinger equations

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2011

Volume: 61

Page: 319 - 333


Author: YM Chen; HJ Zhu; SH Song;

Title: Multi-symplectic splitting method for the coupled nonlinear Schrodinger equation

Journal: COMPUTER PHYSICS COMMUNICATIONS

Year: 2010

Volume: 181

Page: 1231 - 1241


Author: LH Kong; JL Hong; JJ Zhang;

Title: Splitting multisymplectic integrators for Maxwell's equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 4259 - 4278